# SDR DL73G050629

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N224DA
- Make and model: Boeing 737-35B
- Aircraft serial: 24269
- Aircraft time: 39,528 hours, 22,472 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Seized
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O THROUGH 5000 AND 7000 FEET, AN UNUSUAL SMELL THROUGH CABIN.  REPLACED CABIN RECIRC FAN.
